# SDR MEX2003141

- Difficulty date: April 24, 2003
- Submitted: May 16, 2003
- Operation: Air carrier
- Aircraft: N946AS
- Make and model: Doug MD 83
- Aircraft serial: 49658
- Engine: Pwa JT8D
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Warning Light
- Condition: Illuminated
- Location: Lt Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT RETURN TO PLATFORM, BECAUSE OF OSCILATION OF 0.08 IN LEFT ENGINE EPR INDICATOR.  THE TX EPR WAS REPLACED IAW MM, TEST CORRECT.
